# SDR CHQA20120917352

- Difficulty date: September 17, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N271SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145305
- Aircraft time: 27,102 hours, 25,704 cycles
- Engine: Allsn AE3007A
- Engine time: 21,738 hours, 18,886 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A
- Part serial: CAE311863
- Condition: Failed
- Location: Right
- Part time: 21,738 hours, 18,886 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: E, G

## Discrepancy

CREW REPORTED THAT DURING FLIGHT THAT THE ENGINE 2 OIL PRESSURE DROPPED INTO THE AMBER RANGE AND THE ENGINE ITT ROSE INTO THE RED.  THE CREW SHUT DOWN THE ENGINE IN FLIGHT, RAN THE CHECKLIST, AND DECLARED AN EMERGENCY.  THE PASSENGER O2 MASKS WERE ALSO DEPLOYED.  THE FLIGHT ATTENDANT FURTHER REPORTED THAT THE CABIN FILLED WITH SMOKE AND THAT THE SMOKE DISSIPATED AFTER THE ENGINE WAS SHUT DOWN.  THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT AND THE CABIN WAS EVACUATED AS A FURTHER PRECAUTION.  MAINTENANCE REPLACED THE RIGHT ENGINE.  OPERATIONAL AND LEAK CHECKS OF THE ENGINE WERE GOOD WITH NO FURTHER DEFECTS NOTED.
